Thank you for this interesting question. In order to accurately comment on the safety of this biotin supplement for you, a physician would need to know the full details of your medical history and also perform a thorough physical exam. You may also require further tests to determine why you are losing hair. Therefore, I strongly encourage you to schedule an appointment with a primary care physician
to discuss these concerns. Only after collecting this information will the doctor
be able to determine the best way to move forward.
Vitamin supplements are not regulated by the FDA like medications. Many supplements do not contain the substances they claim to contain. Some have been shown to contain known toxins. In addition, there are many cases of supplements being removed from the market due to severe illness and death. High dose biotin may have deleterious effects on certain organs and may dangerously interact with medications. This may be of particular concern given your history of cancer. Therefore, I strongly encourage you to see a primary care physician.
Many medical conditions, in addition to some chemotherapy
treatments, can cause hair loss. Thyroid disorders commonly cause hair issues as can scalp infections. I encourage you to raise these concerns with a primary care physician.